# SDR HEEA955361

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075037105
- Condition: Sticks
- Location: Gas Producer
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE INTERMITTENTLY STICKS THROUGHOUT SCALE.  TIME SINCE REPAIR 2:35.
